MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PRIMARY SET, PIGGYBACK WITH BACKCHECK VALVE, 3 CLAVE Y-SITES, SECURE LOCK, 100 I; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. PRIMARY SET, PIGGYBACK WITH BACKCHECK VALVE, 3 CLAVE Y-SITES, SECURE LOCK, 100 I; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 126640489
Medical Device Problem Code Free or Unrestricted Flow (2945)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
The complaint/event involved a primary set, piggyback with backcheck valve, 3 clave y-sites, secure lock, 100 inch.It was reported that fluid just keeps on running out when they spike the infusion bag.Further, there was no wheel to pinch the tubing present on the defective device.There was no report of any human harm.
 
Additional Manufacturer Narrative
Although multiple attempts were made to obtain the device, it is not available for investigation at this time.A review of the device history record is pending.Additional contact information: kpril robinson complaint coord i medline industries 224-931-6522 kqrobinson@medline.Com.
 
Additional Manufacturer Narrative
Investigation summary: no 126640489 product samples, videos or photographs were returned for investigation.The dhr was reviewed and there were no non-conformances found that would have contributed to the reported complaint.A probable cause cannot be identified based on the information that has been provided.
 
Additional Manufacturer Narrative
Received one (1) opened/unused list # 126640489, primary set, piggyback with backcheck valve, 3 clave y-sites, secure lock, as received, the roller wheel is missing in the pinch clamp.No other anomalies or damage observed.Without the roller wheel, the customer complaint is confirmed, the fluid just keeps running out because there isn't a wheel to pinch the tubing.Probable cause, assembly error.The device history review for lot number 14126181 was reviewed and there were no non-conformances found that would have contributed to the reported complaint.Additional note.This complaint occurred when the clinician spiked the bags.This would occur prior to patient connection.H6 code has been updated to no patient involvement.D9 device returned for investigation on 05/27/2025.

Brand Name
PRIMARY SET, PIGGYBACK WITH BACKCHECK VALVE, 3 CLAVE Y-SITES, SECURE LOCK, 100 I
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21883260
Report Number9615050-2025-00192
Device Sequence Number12947217
Product Code FPA
UDI-Device Identifier10887787005964
UDI-Public(01)10887787005964(17)271001(10)14126181
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K142367
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number126640489
Device Lot Number14126181
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2025
Supplement Date Received by Manufacturer04/30/2025
06/25/2025
Initial Report FDA Received Date04/22/2025
Supplement Report FDA Received Date05/29/2025
09/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED INFUSION BAG, MFR UNK
Patient SexUnknown